# SDR SWIA202266022

- Difficulty date: May 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAG BAY DOOR SILL IS CORRODED IN MULTIPLE AREAS THE LENGTH OF THE SILL (MARKED)     (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED NEW CARGO DOOR SILL P/N MM670-35655-003. REF: DWG MM670-35085, REV: L, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01. ADJUSTMENT AND LEAK CHECKS GOOD.  / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
